# SDR ASAA2017091822045

- Difficulty date: September 18, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 59,534 hours, 27,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION PANEL STA 492.4 TO 500A IS CRACKED AT A NUTPLATE HOLE. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO COMPARTMENT RT TRANSITION PNL STA 492.4 TO 500A IAW SRM 51-40-02-0G-0 FIG 8 AND PARA 4.
